| Model Number |
87047 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a radiofrequency cardiac ablation procedure, an intellanav mifi catheter was selected for use.The console prompted the catheter did not connect.Catheter was replaced as well as the radiofrequency meter accessories and problem was resolved, however procedure was cancelled due to this event while the patient was sedated with anesthesia.The device is expected to be returned for further analysis.
Additional Manufacturer Narrative
E1 initial reporter phone: (b)(6).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
Event or Problem Description
Additional Manufacturer Narrative
E1 initial reporter phone: (b)(6).The intellanav mifi open-irrigated catheter was evaluated by boston scientific.The device does not have visual defects.Functional test shows that the plunger functioned properly.No abnormal resistance was felt when actuating the steering mechanism.The continuity test was performed, and the device was found within specifications.No open or shorts were detected.Lastly, the device was recognized by rhythmia hdx system and showed no evidence of issues.Laboratory analysis was unable to confirm the reported clinical observation of recognition issues.Device was found within specifications.